# SDR 95FDEA01413

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR BEAM AT BS 1720  BL 0 - RBL 119 UPPER CHORD HAD CORROSION.  CIRCUMSTANCES UNK.  R/R FLOOR BEAM IAW B747 SRM 51-10-01.
